# SDR DALA2025102007622

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50065
- Aircraft time: 10,524 hours, 4,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 622251-14 REV A HAS FOLLOW-ON INSPECTION FOR THE FORWARD CARGO DOOR SILL AREA. ACCOMPLISH SECTION II WITHIN 32,191 FC OR 57,868 FH. THEN EVERY 9,400 FC OR 16,450 FH THEREAFTER. ASSOCIATED ER/A 00-622251 ADDED FOR AC 8145. (LP# 1253822)
